# SDR AALA2018061859024

- Difficulty date: June 14, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 56,151 hours, 22,922 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN THE LANDING GEAR SELECTED TO THE DOWN POSITION AND FLAPS SELECTED 15,  RECEIVED A WARNING HORN AND ALL THREE GREEN AND ALL THREE RED LIGHTS.  CYCLING THE GEAR HANDLE AND ACHIEVED ALL THREE GREEN ONLY, LANDED.   THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED FIM 32-30-00,  NO FAULTS NOTED. OK FOR SERVICE.
